# SDR AWXA200500310

- Difficulty date: February 7, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65673129
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND IN R-2 DOOR LOWER FORWARD REVEAL AT 957, STR 17 RT.  MAINTENANCE REMOVED AND REPLACED R-2 DOOR LOWER FORWARD REVEAL IAW B737-300 SRM 51-40-02.
